Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does cymbalta cause diarrhea

Premium Questions

Dr. Tushar Kanti Biswas MD

Our son is 37 years of age and has been taking Cymbalta 30mg once daily for approx. 2 months. He continues to have Diarrhea and Constipation from time to time. He belches and says it feels like sulphur ...

Dr.    Alexander H. Sheppe MD

of Cymbalta as well as 25mg of Requip for Resltess leg. I also suffer from chronic migraines and take 25 mg ... and diarrhea almost daily. I have been on my medication for over 3 months, but have only been...

Dr. Ramesh Kumar MD

What is the cause of uncontrolled diarrhea? ...

Dr.  Shoaib Khan MD

Can you please share with me the many causes of loose bowel movements? ...

Dr. Vasanth MD

hello have had loose watery stools for over a week intial first days had a 102 temp.no vomiting ...fever waxes and wanes to around 100.6.. but diahrrea continues..maybe 5-10 movenets a day..what could it be? went to fam...

Public Forum Discussions

Dr. Tushar Kanti Biswas MD

Three days after starting taking cymbalta I started having constant dirhea. Its been over two weeks now and not getting any beter. My doctor advised for me to stop the cymbalta which I did three days ...

Dr. Akhtarhusain MD

of Cymbalta, particularly potentially possibly making my diarrhea worse? ...My Neurologists has given me a prescription for 30 mg of Cymbalta daily for my nerve pain to take ...

Dr. Veera Raghava Rao Buddha. MD

. Would any of these cause diarrhea? Metoprolol, cymbalta and simvastatin are relatively new (4 months ...Last week I had a colonoscopy which revealed microscopic colitis. I have had watery...

Dr. Yasam Lavanya MD

I am taking Cymbaita (Duloxetine HCL). Since taking it I have had huge problems with my stomach and intestines: Diarrhea and cramping. I was prescribed this medicine after having to give up Lyrica due ...

Dr. Akhtarhusian Ghausi MD

im currently taking cymbalta 60mg for severe migraines. In the last 4 days I ve had severe ... diarrhea. Are these side effects normal or should I go to a hospital? ...

Mobile Questions and Answers

Dr.    Muhammad Sareer Khalil MD

gastritis can accompany diarrhea but doesnt cause diarrhea

Dr.  Ashok Kumar MD

Diarrhea .............

Dr. Prakash H Muddegowda MD

Hi, Plenty of fluids, electoral powder with water is the best medicine. Treatment involves, identification of cause. If viral, only fluids. If bacterial - antibiotics required. Wait for two days, if mild. If severe...